# SDR SWAA2023110718750

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 49,148 hours, 32,801 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

DURING CRUISE FLT ATT REPORTED ODOR OF SMOKE IN AFT CABIN. DECLARED EMERGENCY DIVERTED TO IND; ACCOMPLISHED QRH SMOKE CABIN ISOLATED SYSTEM LANDED UNEVENTFUL DID NOT HAVE OVER WEIGHT LANDING PLEASE CHECK 3 PHASE POWER AT FAN<[01] LP 2556329 AP 4232348 PERFORMED FUMES IN CABIN CONDITIONAL INSPECTION REF AMM 05-51-56. WHILE TROUBLESHOOTING FOUND RECIRC FAN CABIN AIR CB POPPED; NO OTHER DEFECTS FOUND. OK TO CONTINUE PER MEL 21-31-02 SP 1 AND 2 AUTH # 165069.  FOUND RECIRC FAN TO HAVE FAILED. R&R RECIRC FAN PER AMM 21-25-02. LEAK AND OPS CHECKS GOOD AT THIS TIME. NO EVIDENCE OF SMOKE OR ODOR NOTED.
